# SDR DL72S010282

- Difficulty date: February 17, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 54,880 hours, 36,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: Batt Pack, 900835A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON L/O CHECK, FOUND R-2 OVERHEAD EMERGENCY EXIT DOOR LIGHT INOP.  REPLACED R-2 OVERHEAD EMERGENCY EXIT DOOR BATTERY PACK, OPS NOW NORMAL.
